# SDR DL72S991274

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991007
- Condition: Missing
- Location: Row 20d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND SEAT 20D EMERGENCY LIGHT MISSING.  REPLACED LIGHT ASSY, OPS CKS GOOD.
